I'm 20 almst 21. I was on depo provera on and off for 2 years, I was supposed to take my last shot in May but, I decided not to go on with the depo so I didnt go. About couple months later I had my first panic attack and then the anxiety slowly creeped up on me. Since then I have been constrantly worrying, had intrusive thoughts, obsessive thoughts, aware of my thoughts too much, my visions been bugging me too.. but the symtoms always change and lately I been so scared I might develop any disorder such as schizophrenia, split personality, dissocitive disorder.. and past couple weeks i've also been feeling depersonalization. I'd jst like to know if these are all cause by anxiety. and if my anxiety will go away once the depo is all out of my system. i've been researching and numerous women have developed anxiety cause of it. its been so hard these past 5 mo. i jst want it all to go away. and be back to normal again. also read depo lasts in ur system for about a yr. does thatmean id be having anxiety until it goes awya? nd how do i knw my anxiety is caused by depo? and could be it GAD? I have seen a dr about it and she said the depo does cause anxiety and its a stronger dose so it can really take a while for it to get out of my system. btw my anixety has descreased since then and she said itll slowly go away. im jst worried.
I think you should wait until the depo is completely out of your system and work on finding out what exactly is causing your anxiety. You could consider taking yoga classes to help you relax, also cut out all caffeine from your diet. Anxiety is very common nowadays in this stressful world but taking pills is not always the answer because they only manage and mask symptoms , they are not a cure, Stop worrying that you may have a psychiatric disorder. No psychiatric disorder can be proven scientifically by any blood or lab test. They are just theories which catergorise people instead of treating them as individuals.
When you feel anxious take deep breathes and sip a cup of cammomile tea. Focus on the positive things in your life and try to do something nice for yourself every day. Remember you are special and unique. You have the power to turn your life around . Psychiatrists are drugging more than half the planet and I personally think they do more harm than good. There are lots of alternative therapists such as homeopaths and herbalists. Also having a good friend to talk to can help. You know yourself best. Dont let it ruin your life.
I feel the exact same way i was perfectly fine before this shot and once i got it ive been experiencing all of these side effects ur talking about i thought i was the only one
Hi everyone iv been on the shot 2years now and stopped decided to not be on hormonal contraception see if it helped with my anxiety. But coming off this its been a month i feel nausea belly and back ache a very anxious my anxiety is worse. Does it get better. X
I am now 40, but I had the exact symptoms on the DP shot, my daughter recently became sexually active. So I took her to get the shot, her choice. I already knew to watch for changes in her because of my experiences of panic attacks, severe mood swings, and aggression on the shot. But I thought there’s a possibility that the cause was something other than the DP shot. She had her first shot on February 2nd. This morning , February 26th, I had to pick her up from school because she freaked out and started crying at school and didn’t know why ? So in my opinion can the Dep O shot cause anxiety/mood disorders ? definitely! Because I have seen it with my own eyes and felt it with my own body . I KNOW IT CAN! Good news is it will go away once you get off of it just be careful of other hormonal birth control methods . My advice to anyone that has had something like this happen is to be aware of your body , moods, & mental health.
Please read and research until you find something that works for you . I spent my teenage years depressed , withdrawn and praying for death because of the birth control pill. I don’t want anyone else to suffer like I did, because there are other options. Please just remember no one knows your body and your mind like you do ! You are not crazy, you are not imagining things, we are putting man made chemicals into our bodies to trick it, so we don’t become pregnant ! There are going to be side effects. Everyone is different , just find what works for you!
I also got the depo shot in dec 2015 and within 5 days went to er thought I was having a heart attack. I have never suffered from anxiety before this and now its been almost 3 years and it hasnt stopped yet but it has eased up not as bad as it was in the beginning. Mine is 24/7 and it's a horrible way to live. Doctor who gave me the shot thinks its related to depo but my primary doctor doesn't.
Hey I've been experiencing the same thing and I only had my first shot at the end of February and I've been feeling like this for almost a month now and this is u last month on the shot
Will I ever get better
Hey I had only one shot as well I'm 21 I had it towards the end of February... I have anxiety depression and panic attacks now because of the shot... I don't feel like myself..feel like a different person... also after my first panic attack I have been experiencing depersonalization as well mainly now cuz my vision seems different my mind just doesn't feel right ... did yours go away or do u feel like your self again?
It's been since 2015 for me and no anxiety has not went away. It is alot better than when it started.
Hey ... how are you doing now..I had the shot back in February 13 and about 3 week later I felt weird and had a panic attack..then after that I had bad anxiety , and depression... and now I feel disconnected from my mind and body it's a form of depersonalization its been hell has URS gone away and do or did feel like you lost yourself
I got the Depo Shot only 1 time in 1995 when I was around 19 years old. I've never been the same since. After I got the shot I started getting really bad anxiety and panic attacks for no reason. I have never experienced anything like that before. I still get them to this day. Never know when its going to happen. It just creeps up on me.
hello ladies! omg u have no idea how much better i feel knowing im not crazy! im 20 and i got my first shot in june and 4 days later i had my first panic attack. im supposed to go back in august to get my next one but im definitely not. my vision has been affected significantly and i do not feel like myself at all. i started therapy and started seeing a psychiatrist and even got on a daily medicine but i recently stopped taking it because i didn’t notice a difference. i have anxiety 24/7, i cant drive anymore and i even had to quit my job. this is no way to live and im praying this goes away once the depo is out of my system!
I’ve now been off of the depo shot for 8 months and it hasn’t gotten any better. Still experiencing dizziness and horrible vision issues. I’ve been to every doctor you could think of and got no answers. I finally decided to get an MRI and found a small benign tumor on my pituitary gland (hormone gland) that is making my prolactin levels high. The doctor said it still probably has nothing to do with the dizziness and vision problems but I’ll go with my gut and say that my prolactin being high is probably throwing off my other hormones causing imbalance therefore causing dizziness and vision problems. Get your prolactin levels checked ladies, it could be the answer you’ve been looking for and could possibly help with some symptoms.
I was on the depo shot for two years before I started experiencing the same symptoms. Jan 2019 I went for my last depo shot and a couple days afterwards I felt really anxious and I couldn’t go to sleep and suddenly out of nowhere I had a panic attack. It was my first and hopefully my last panic attack; I’ve never had anxiety before. I was so scared I decided to stop getting the shot and I switched over to the birth control implant instead. Since then, I’ve had days where my anxiety kicks in, especially if I’m going on long road trips. There’s been a couple of days I had to go without sleep because of the insomnia that came with it. Makes me wish I never got on the depo shot to begin with. I just hope it’ll eventually fade away.
Do you still have anxiety and how long has it been? I got depo once and didn't renew it on 12-03-19 and this past friday I started experiencing so much more anxiety.
I’m on my 4th round of depo, I’ve been having the worst anxiety of my life, and it doesn’t go away even if I’m not necessarily worried. As well as this I have weird vision problems, I can’t focus and I have constant brain fog. I’ve experienced anxiety before so I believed it was just coming back again, however I’ve never had it 24/7 like I do now, I feel like there is something horrifically wrong with me all the time ever since I’ve been on the depo Provera so I’m deciding to quit it in hopes that I get back to how I used to be.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.